It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 Showing 1 - 20 of 72 for lexapro problems tired. (0.016 seconds)


... My doctor had prescribed Lexapro about three months ago for the Anxiety and sleep deprevation. ... (1 replies)
... and found he was drug out the next day. Have you discussed with your doctor the possibility of seeing if the lexapro helps you sleep? ... (11 replies)
... He also suggested the same thing, take half of paxil and half the lexapro for a few days, then just take the lexapro. The anxiety, agitation and all that im experiencing is from the switch in paxils. ... (201 replies)

... e, and it has anxiety as one of it's side effects and insomnia. He said that would get better in a couple of weeks. It's been that long now, so I feel it is the Lexapro causing this, but maybe both! Yea!! ... (3 replies)
... I have been taking Lexapro 20 mg. for about 5 years. ... (1 replies)
... Ok, when I got both the Lexapro and Zoloft prescriptions, they told me that it would take at least two weeks of side effects. ... (5 replies)
... but I'm not sure if that was a side effect or just me being tired from all the insomnia problems I was having. ... (7 replies)
... I am new to AD's and Lexapro is the first one I have been on, and barely over a month. It worked for me in just a matter of a few days! ... (201 replies)
... Partum depression after her birth. Anyway, long story, I went on Paxil and it kicked in within 2 weeks. After a few years, I switched to Lexapro because the Paxil was causing me to gain weight and making me too tired. ... (3 replies)
... For you that have been on Lexapro..........have you had problems with dry red eyes? ... (2 replies)
Lexapro question
Mar 23, 2009
... weeks for your body to adjust to lexapro. I had the same problems but they went away. ... (7 replies)
Lexapro
Jun 4, 2008
... I was wondering if anyone had problems losing weight on lexapro? ... (0 replies)
... I've been taking Lexapro for about 3 months, and it has done wonders for my anxiety. The only real problems I've had are feeling tired and gaining weight, so we added a little Wellbutrin to help with that. ... (5 replies)
... but I went through a period of about 7 or 8 years with NO problems and no need for any meds. Suddenly, four months ago, I noticed a swollen lymph node in the back of my neck. Had it checked, and Dr. ... (5 replies)
... I started taking Lexapro a few days ago and I'm not sure if I'm experiencing really bad side effects or if I'm so crazy that I'm telling myself im feeling them? ... (7 replies)
... nd I was doing well until I started school and went back to work. Now I feel that meds could help me but I am scare of side effects. My doctor wants to put me on Lexapro but I've heard a lot of bad things about it. I hear it makes you feel like a zombie and makes you super tired. ... (8 replies)
... hey hope your doing alright on the lexapro i too just started about a week ago i started out on 5 mgs but found that to be too much at first so i cut back to 2. ... (5 replies)
... Lexapro keeps me up at night if I take it in the evening. If I take it first thing in the morning then I have no problems other than my vision is blurred some. ... (201 replies)
??? about lexapro
Jan 23, 2005
... I have been on lexapro for little over a year now, first started out at 10mg and then went up to 20mg 2 months later. ... (5 replies)
... My husband is getting tired and just plain doesn't know how to deal with me. My older two sons have to listen to me carry on about chest pain. I don't know what to do. ... (9 replies)


Associated Tags: anxiety, medication side effect

Pages: 1 2 3 4

All times are GMT -7. The time now is 01:44 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!